*-Representations, seminorms and structure properties of normed quasi *-algebras

Trapani C

Risultato della ricerca: Article

16 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)47-75
RivistaStudia Mathematica
Volume186
Stato di pubblicazionePublished - 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

*-Representations, seminorms and structure properties of normed quasi *-algebras. / Trapani C.

In: Studia Mathematica, Vol. 186, 2008, pag. 47-75.

Risultato della ricerca: Article

@article{24557f06b9cd42c48808eb5850c9db9d,
title = "*-Representations, seminorms and structure properties of normed quasi *-algebras",
author = "{Trapani C} and Camillo Trapani",
year = "2008",
language = "English",
volume = "186",
pages = "47--75",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - *-Representations, seminorms and structure properties of normed quasi *-algebras

AU - Trapani C

AU - Trapani, Camillo

PY - 2008

Y1 - 2008

UR - http://hdl.handle.net/10447/16583

M3 - Article

VL - 186

SP - 47

EP - 75

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

ER -